Advanced search
1 file | 900.50 KB

Relative blocking sets of unions of Baer subplanes

(2019) DESIGNS CODES AND CRYPTOGRAPHY. 87(4). p.865-877
Author
Organization
Abstract
We show that, for small t, the smallest set that blocks the long secants of the union of t pairwise disjoint Baer subplanes in PG(2,q2) has size t(q+1) and consists of t Baer sublines, and, for large t, the smallest such set has size q2+q+1 and is itself a Baer subplane of PG(2,q2). We also present a stability result in the first case.
Keywords
Blocking sets, Baer subplanes, Relative blocking sets, Fractional cover, Fractional covering number, PG(2, Q), LINES

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 900.50 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Blokhuis, Aart, Leo Storme, and Tamas Szonyi. 2019. “Relative Blocking Sets of Unions of Baer Subplanes.” Designs Codes and Cryptography 87 (4): 865–877.
APA
Blokhuis, A., Storme, L., & Szonyi, T. (2019). Relative blocking sets of unions of Baer subplanes. DESIGNS CODES AND CRYPTOGRAPHY, 87(4), 865–877.
Vancouver
1.
Blokhuis A, Storme L, Szonyi T. Relative blocking sets of unions of Baer subplanes. DESIGNS CODES AND CRYPTOGRAPHY. 2019;87(4):865–77.
MLA
Blokhuis, Aart, Leo Storme, and Tamas Szonyi. “Relative Blocking Sets of Unions of Baer Subplanes.” DESIGNS CODES AND CRYPTOGRAPHY 87.4 (2019): 865–877. Print.
@article{8618527,
  abstract     = {We show that, for small t, the smallest set that blocks the long secants of the union of t pairwise disjoint Baer subplanes in PG(2,q2) has size t(q+1) and consists of t Baer sublines, and, for large t, the smallest such set has size q2+q+1 and is itself a Baer subplane of PG(2,q2). We also present a stability result in the first case.},
  author       = {Blokhuis, Aart and Storme, Leo and Szonyi, Tamas},
  issn         = {0925-1022},
  journal      = {DESIGNS CODES AND CRYPTOGRAPHY},
  keywords     = {Blocking sets,Baer subplanes,Relative blocking sets,Fractional cover,Fractional covering number,PG(2,Q),LINES},
  language     = {eng},
  number       = {4},
  pages        = {865--877},
  title        = {Relative blocking sets of unions of Baer subplanes},
  url          = {http://dx.doi.org/10.1007/s10623-018-0575-1},
  volume       = {87},
  year         = {2019},
}

Altmetric
View in Altmetric
Web of Science
Times cited: